A 26-year-old female asked:
I have had c.diff before and i am having awful diarrhea after taking keflex i have been taking probiotics but nothing is helping what should i do?
1 doctor answer • 1 doctor weighed in
Internal Medicine 53 years experience
See your physician: See your physician now who will do a test for C.diff toxin and start treatment for C.diff pending results. Probiotics may not prevent C.diff but the best probiotic to try may be Florastor.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsAnswered >2 years ago
Last updated May 22, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.